MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. BLOOD ADMINISTRATION SET; SET, ADMINISTRATION, INTRA

B. BRAUN MEDICAL INC. BLOOD ADMINISTRATION SET; SET, ADMINISTRATION, INTRA
Model Number 477005
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 12/13/2021
Type of Reportable Event Malfunction
Event or Problem Description
As reported by the user facility: it was reported that the filter broke off while in use.Minimal blood loss.The break was found when the patient's blood pressure cuff was in use and blood began backing up in the tubing.The tubing was clamped immediately.No injury reported.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).One (1) photo was provided for evaluation.A visual evaluation was performed on the photo and it was noted that the lot info was confirmed but the reported defect was difficult to evaluate through the photo.The defect cannot be confirmed at this time due to the photo not depicting the reported defect.Review of the discrepancy management system (dsms) database was performed for the reported lot number and no abnormalities or non-conformances were noted during the in process or final product inspection.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
BLOOD ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INTRA
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
901 marcon blvd.
allentown PA 18109
Manufacturer (Section G)
B. BRAUN DOMINICIAN REPULIC INC.
las americas industrial park
km22 autopista las americas
santo domingo
DR  
Manufacturer Contact
jonathan severino
901 marcon blvd.
allentown, PA 18109
4847197287
MDR Report Key13090733
Report Number2523676-2021-00414
Device Sequence Number12103799
Product Code FPA
UDI-Device Identifier04046955202799
UDI-Public(01)04046955202799
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K140311
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2024
Device Model Number477005
Device Catalogue Number477005
Device Lot Number0061801246
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2021
Supplement Date Received by Manufacturer12/13/2021
Initial Report FDA Received Date12/27/2021
Supplement Report FDA Received Date01/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/21/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown